# SDR WRLA2009112

- Difficulty date: April 7, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strap
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND THE UPPER RIB STRAP IN THE RIGHT WING FIXED L/E CAVITY, XOS789, HAD CRACK (REF EGAT NRC U05034).  REMOVED THE DAMAGED STRAP AT RIGHT WING FIXED L/E CAVITY, XOS789, IAW MD-11F SRM VOL 2 51-51-35-01 REV 40.  INSTALLED NEW STRAP IAW MD-11F SRM VOL 2  51-35-01 REV 40.  CONDITION CHECK NORMAL AND JOB COMPLETE.
